default-icon
Vein ruptured after IV
Reddish patch has been formed in right arm after blood has been extracted from vein for blood taste. Also sweeling is there with light itching & burning sensation. Have applied thromboform gel since last 2 days but not seeing any change in ailment. Pls suggest what to do.
692 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, looks like you have developed thrombophlebitis. Use a warm washcloth to apply heat to the involved area several times daily. Use a nonsteroidal anti-inflammatory drug, such as ibuprofen. Consult Physician...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Veinal itching and burning Burning in veins in arm Vein inflammation after iv
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.